MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22; SHOULDER POLYAXIAL SCREW

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22; SHOULDER POLYAXIAL SCREW
Model Number 04.01.0159
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
2 glenoid polyaxial locking screw prong heads broke while the surgeon was trying to insert them in the glenoid baseplate (1x 22mm, 1x 26mm).Finally a glenoid bone fracture occurred and the surgeon decided to switch to an anatomical system.The bone was very hard.
 
Additional Manufacturer Narrative
Batch review performed on 28 july 2022 lot 2118698: lot 2118698: (b)(4).Additional components implanted: batch review performed on 28 july 2022 reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot.2118701: lot 2118701: (b)(4).Batch review performed on 28 july 2022 reverse shoulder system 04.01.0151 glenoid baseplate ø24.5x15 (k170452) lot.2117651: lot 2117651: (b)(4).

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22
Common Device Name
SHOULDER POLYAXIAL SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15208238
Report Number3005180920-2022-00600
Device Sequence Number2068614
Product Code PHX
UDI-Device Identifier07630040706469
UDI-Public07630040706469
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0159
Device Catalogue Number04.01.0159
Device Lot Number2118698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian